# SDR SIMA20161201001

- Difficulty date: December 1, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 33,233 hours, 28,221 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 142093
- Part serial: 366
- Condition: Failed
- Location: Brake Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

WHEN GEAR SELECTED DOWN ON APPROCH,  RECEIVED AN EICAS MESSAGE FOR BRAKE INBD INOPERATIVE.  THE BRAKING ACTION ON THIS RUNWAY WAS SIGNIFICANTLY REDUCED.  PERFORMED OPS CHECK OF THE MAIN BRAKE SYSTEM IAW AMM 32-41-00.   NO DEFECT NOTED NO MESSAGES NOTED.  OK FOR SERVICE. REMOVED AND REPLACED BCU IAW AMM 32-41-02 OPS CHECKED GOOD
